New to the group and looking forward to the possibilities. I have been on Effexor XR for 6yrs and currently take 300mg. Was just provided a sample pack of Viibryd after speaking with my Dr regarding increased anxiety. Today is day 5 on Viibryd. An hour or so after taking it I begin to feel a pretty strong need to urinate. There's a significant tingling sensation accompanied by restless legs. Any suggestions on dealing with these effects? Has anyone had experience taking the combination of Effexor XR/Viibryd? If "yes", any feedback? Thanks in advance.
I have no experience with this combination and would find it unusual, based on the indications for usage of Viibryd as indicated on the professional side of this site. You are describing some initial effects of the serious side-effects of both drugs. Look at the consumer side for both drugs on this site. Please see your doctor.
As with Ronman, I have no experience with that combination either. Restless legs/leg twitching is a common side-effect though, especially if you have Restless Leg Syndrome. I have no problem with it if I take the Viibryd at the start of the day. If my legs bother me at bedtime I find a couple of acetaminophen tabs do the trick.
I wanted to know if you could tell me how this is going? I was on Effexor XR (150mg) for about 10 years, but have switched off and am only on Viibryd right now (10mg). I was thinking about adding the Effexor XR back and have already talked to my GP about it, but am looking for some guidance. May I ask how your experience has been so far? Thanks SO much!
I started taking the Viibryd start pack, and my Dr. told me to taper off the Effexor at the same time, so I know they can be taken together for at least a short time. Viibryd has given me some nasty side effects, the same as yours... restless body syndrome, fogginess, itching, angry Bitch syndrome, sleeplessness. The only relief I can find from these side effects is to get the hell off of Viibryd , and stick with your Effexor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2011 • 1 answer
Posted 15 Jan 2013 • 6 answers
Posted 19 Jan 2013 • 1 answer
Posted 26 Jan 2013 • 6 answers
Posted 21 May 2013 • 2 answers